# SDR ASAA2018011323190

- Difficulty date: January 13, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 7,499 hours, 2,541 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 341F010000
- Condition: Failed
- Location: Nr 2 Hp Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HP VALVE FAULTED.   ACFT GROUNDED.    FOUND THE NR 2 ENGINE HPV AT FAULT.  R & R THE SENSE LINE BETWEEN PRV AND HP VALVE,  OPS CHECKED GOOD,  LEAK CHECKED GOOD IAW AMM 36-11-49.  HP VALVE OPERATED NORMAL.
